# SDR MASA2011072503297

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 17,946 hours, 14,315 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S FLASHLIGHT INOP.  R2 F/O'S FLASHLIGHT ASSY.
